EconPapers    
Economics at your fingertips  
 

Stable Partitions in a Model with Group-Dependent Feasible Sets

Michel Le Breton and Shlomo Weber ()

No 209, IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse

JEL-codes: C71 C72 D62 D71 (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://idei.fr/sites/default/files/medias/doc/wp/2003/stable_partitions.pdf Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ide:wpaper:566

Access Statistics for this paper

More papers in IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-30
Handle: RePEc:ide:wpaper:566